# SDR 06FDEA02527

- Difficulty date: July 11, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27362
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP LOWER SURFACE FOUND 01 EA EXISTING REPAIR AT I/B SIDE OF O/B HINGE (FLAP MOUNTED).  EXISTING REPAIR AT RT WING I/B FLAP LOWER SURFACE AT I/B SIDE OF O/B HINGE EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED PER DELTA ENG'G REPAIR/AUTHORIZATION 268947-14 REV B, E.O.1-5100-7-5001A PT.1 TITLE:" REPAIR CATALOG, MD11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14CFR 121.707" ACCOMPLISHED.  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
